# SDR SWAA2021031755313

- Difficulty date: February 15, 2021
- Submitted: March 17, 2021
- Operation: Air carrier
- Aircraft: N937WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36644
- Aircraft time: 39,004 hours, 23,596 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INSPAR RIB LOCATED STAB STA 120.30 AND 26 INCH FROM FRONT SPAR LT HORIZONTAL STAB. REPAIRED INSPAR RIB LOCATED STAB STA 120.30 AND 26 INCHES FROM FRONT SPAR LT HORIZONTAL STAB IAW SRM 514002 SRM 5510092R5 PARAGRAPH 4. REPAIRED DUE TO ALLOWABLE DAMAGE FOR CRACK NO FOUND ON SRM MATERIAL USED KIT T-SECTION PN: 55100003-01; BATCH 2020002188 PO 066.
